# SDR TAOA039715

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6530 - DCA-LGA , AISLE PATH LIGHT BROKEN AT SEAT 24 DEF.  REPLACED LIGHT SOCKET, OPERATIONAL CHECK NORMAL IAW MM 33-50.  (M)
